TITLE

Whitney extension theorems for convex functions of the classes

AUTHOR(S)
Azagra, Daniel; Mudarra, Carlos
PUB. DATE
January 2017
SOURCE
Proceedings of the London Mathematical Society;Jan2017, Vol. 114 Issue 1, p133
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let
ACCESSION #
120946669

 

Related Articles

  • FIXED POINT THEOREM IN METRIC SPACES. Popescu, Ovidiu // Bulletin of the Transilvania University of Brasov, Series III: M;2008, Vol. 1 Issue 50, p479 

    The purpose of this paper is to prove a Chatterjea version of a very recent result of Mikkawa and Suzuki.

  • A criterion for the integral equivalence of two generalized convex integer polyhedra. Bykovskaya, A. // Mathematical Notes;Nov2013, Vol. 94 Issue 5/6, p609 

    We introduce the notion of integral equivalence and formulate a criterion for the equivalence of two polyhedra having certain special properties. The category of polyhedra under consideration includes Klein polyhedra, which are the convex hulls of nonzero points of the lattice â„‚ that...

  • Erratum to: Positivity of relative canonical bundles and applications. Schumacher, Georg // Inventiones Mathematicae;Apr2013, Vol. 192 Issue 1, p253 

    A correction to the article "Positivity of relative canonical bundles and applications," by Georg Schumacher that was published in 2012 issue is presented.

  • CHARACTERIZATIONS AND DECOMPOSITION OF STRONGLY WRIGHT-CONVEX FUNCTIONS OF HIGHER ORDER. Gilányi, Attila; Merentes, Nelson; Nikodem, Kazimierz; Páles, Zsolt // Opuscula Mathematica;2015, Vol. 35 Issue 1, p37 

    Motivated by results on strongly convex and strongly Jensen-convex functions by R. Ger and K. Nikodem in [Strongly convex functions of higher order, Nonlinear Anal. 74 (2011), 661-665] we investigate strongly Wright-convex functions of higher order and we prove decomposition and characterization...

  • FIXED POINTS THEOREMS FOR MULTIVALUED MAPPINGS IN G-CONE METRIC SPACES OVER BANACH ALGEBRA. AL-MAZROOEI, ABDULLAH EQAL; AHMAD, JAMSHAID // Journal of Inequalities & Special Functions;2018, Vol. 9 Issue 2, p30 

    Motivated by the recent work of Liu and Xu, we establish a generalized fixed point theorem for multivalued mapping in the setting of G-cone metric spaces over Banach algebra without assuming the normality of the underlying cone. Our results generalize and extend some known results of G-metric...

  • Assad-Kirk-Type Fixed Point Theorems for a Pair of Nonself Mappings on Cone Metric Spaces. Janković, S.; Kadelburg, Z.; Radenović, S.; Rhoades, B. E. // Fixed Point Theory & Applications;2009, Special section p1 

    New fixed point results for a pair of non-self mappings defined on a closed subset of a metrically convex cone metric space (which is not necessarily normal) are obtained. By adapting Assad-Kirk's method the existence of a unique common fixed point for a pair of non-self mappings is proved,...

  • MINIMIZING CONVEX FUNCTIONS BY CONTINUOUS DESCENT METHODS. AIZICOVICI, SERGIU; REICH, SIMEON; ZASLAVSKI, ALEXANDER J. // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    We study continuous descent methods for minimizing convex functions, defined on general Banach spaces, which are associated with an appropriate complete metric space of vector fields. We show that there exists an everywhere dense open set in this space of vector fields such that each of its...

  • On Angrisani and Clavelli Synthetic Approaches to Problems of Fixed Points in Convex Metric Space. Gajić, Ljiljana; Stojaković, Mila; Carić, Biljana // Abstract & Applied Analysis;2014, p1 

    The purpose of this paper is to prove some fixed point results for mapping without continuity condition on Takahashi convex metric space as an application of synthetic approaches to fixed point problems of Angrisani and Clavelli. Our results are generalizations in Banach space of fixed point...

  • Common Fixed Point Theorems for Weakly Compatible Maps Satisfying Common (E.A.) Property in Intuitionistic Fuzzy Metric Spaces Using Implicit Relation. Manro, Saurabh; Bhatia, S. S.; Kumar, Sanjay // Journal of Advanced Studies in Topology;2012, Vol. 3 Issue 2, p38 

    In this paper, employing the common (E.A.) property, we prove a common fixed theorem for weakly compatible mappings via an implicit relation in intuitionistic fuzzy metric space.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics